# SDR C1HA200595005

- Difficulty date: April 8, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 2.7 INCH AFT OF STA 259 AND JUST BELOW STR 17L HAS OUTWARD DENT, MARKED P4.  CUT OUT DENT DAMAGE, FAB FILLER USING .050 2024T3 PO 0440785 AND REPAIR DOUBLER USING .063 2024T3 PO 0442440, DRILLED, ALODINE, PRIMED AND INSTALLED FILLER AND REPAIR DOUBLER IAW 727-200 SRM 53-30.
